MathSciNet Relay Station
MathSciNet bibliographic data
MR336068 35J65
Ambrosetti, Antonio On the existence of multiple solutions for a class of nonlinear boundary value problems. Rend. Sem. Mat. Univ. Padova 49 (1973), 195–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement